# SDR QXEA2023111300169

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 17,228 hours, 10,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 STRIP LIGHTING HAS COME LOOSE AND IS A TRIPPING HAZARD. REMOVED FROM SERVICE. RESECURED ROW 1 STRIP LIGHTING AS REQUIRED, CLEAR DEFECT. RETURNED TO SERVICE.
